# SDR SWIA200617589

- Difficulty date: November 15, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N905SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7437
- Aircraft time: 16,187 hours, 13,558 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN CLIP ON AFT SIDE OF REAR PRESSURE BULKHEAD AT FS 625.0 LT STRINGER 15, DISCOVERED DURING C-CHECK INSPECTION.  REPLACED CLIP PANEL 601-35012-51 P/O 71471 AT FS 625.0 LT STRINGER 15 IAW CRJ200 REO 601R-53-61-422.
